Pine Pharmaceuticals Recalls Brilliant Blue G Intraocular Injection Due to Labeling Error
Pine Pharmaceuticals is recalling 136 units of Brilliant Blue G for Intraocular Injection because the vial label contains incorrect active and inactive ingredient information.
The agency’s classification
FDA (Drugs): Class III
Class III is a situation in which use of or exposure to a violative product is not likely to cause adverse health consequences.
This is the agency’s own classification, taken from its notice. The severity score below is our assessment, not the agency’s. How recall classes work
What this means for you
Our assessment, not the agency’s: severity 2/5 (Moderate).
Minor labeling or packaging issue, or a voluntary precautionary recall. Risk of harm is low but real — follow the manufacturer's instructions.
Our severity reasoning: The FDA classified this as a Class III recall, which is defined as unlikely to cause adverse health consequences. The hazard involves incorrect ingredient information on an auxiliary label rather than contamination or physical danger, fitting the criteria for moderate severity due to potential confusion but low risk of harm.
Plain-English summary
Pine Pharmaceuticals, LLC is voluntarily recalling one lot of Brilliant Blue G for Intraocular Injection. The product is a compounded sterile drug intended for intraocular use. The recall affects 136 units distributed in New York.
The company identified a labeling mix-up where the vial was labeled with an inaccurate auxiliary label. This label contained active and inactive ingredient information for an incorrect product, creating a potential for medication error.
Consumers who may have this product should check their lot number and expiration date. The affected lot is 18098@1 with an expiration date of July 16, 2018. Anyone with questions or concerns about this recall should contact Pine Pharmaceuticals directly.
The recalled product
- Product
- Brilliant Blue G for Intraocular Injection 0.5mL vial 0.25 mg/mL Compounded by: Pine Pharmaceuticals 355 Riverwalk Pkwy Tonawanda, NY 14150. NDC 69194-0358-01
- Manufacturer
- Pine Pharmaceuticals, LLC
- Category
- Drug — Intraocular Injection
- Hazard
- Affected units
- 136
Is your product affected?
Check your packaging against the codes below. If any of them match, the product is part of this recall.
Lot numbers (2)
- Lot#: 18098@1
- Exp. 7/16/2018
Distribution
Distributed in 1 state:
Related recalls
Same manufacturer · Pine Pharmaceuticals, LLC
See all →- HighFDA Recalls Compounded Moxifloxacin Syringes for Lack of Sterility Assurance
FDA (Drugs) · 2023-10-25
- HighFoscarnet Sodium Injectable Recalled Due to Lack of Sterility Assurance
FDA (Drugs) · 2023-10-25
- HighTPC Drops Ophthalmic Solution Recalled for Lack of Sterility Assurance
FDA (Drugs) · 2023-10-25
- HighCompounded Intranasal Lidocaine-Oxymetazoline Solution Recalled Due to Sterility Assurance
FDA (Drugs) · 2023-10-25
- HighLidocaine eye drops recalled due to lack of sterility assurance
FDA (Drugs) · 2023-10-25
Same hazard · mis labeling
See all →- SevereImperio Distribution Recalls Beef Jerky Produced Without Federal Inspection
USDA FSIS · 2026-10-24
- HighJ K Patisserie Chocolate Chip Cookies Recalled for Undeclared Soy
FDA (Food) · 2026-10-14
- HighFreshPoint Recalls Cranberry Chicken Salad Wedges for Undeclared Egg Allergen
FDA (Food) · 2026-10-14
- HighJ K Patisserie & Bakery LLC Recalls Croissants for Undeclared Egg
FDA (Food) · 2026-10-14
- LowMindray ePM Series Patient Monitor Manuals Recalled for Alarm Clarification
FDA (Devices) · 2026-10-14
Similar recalls
- SeverePremier Pharmacy Labs Recalls Brilliant Blue Ophthalmic Injection for Sterility Concerns
FDA (Drugs) · 2019-07-03
- SevereLeiter's Compounding Recalls Brilliant Blue G Injection Due to Sterility Concerns
FDA (Drugs) · 2016-10-19
- SeverePine Pharmaceuticals Recalls Bevacizumab Syringes Due to Silicone Oil Particulates
FDA (Drugs) · 2016-01-27
- HighVancomycin Intraocular Injection Recalled Due to Sterility Assurance Failure
FDA (Drugs) · 2023-10-25
- HighEpi-Caine Intraocular Injection Recalled Due to Raw Material Discoloration
FDA (Drugs) · 2023-01-11
- HighVital Care Compounder Recalls Brilliant Blue G Injection Vials
FDA (Drugs) · 2016-07-06